MAUDE Adverse Event Report: Apollo Endosurgery Suture Cinch - Long; Endoscopic Tissue Approximation Device

Apollo Endosurgery Suture Cinch - Long; Endoscopic Tissue Approximation Device
Model Number CNH-C01-213-L
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a suturing cinch was used during a procedure on (b)(6) 2026.During the procedure, the cinch cut the suture but failed to deploy.The procedure was completed with a new suture cinch.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a150101 is being used to capture the reportable event of cinch failure to deploy.Imdrf code f2301 is being used to capture the reportable event of additional device required.

Brand Name
Suture Cinch - Long
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
Apollo Endosurgery Costa Rica S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50351119
Report Number3005099803-2026-03421
Device Sequence Number13325997
Product Code OCW
UDI-Device Identifier20811955020753
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF05982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
09/03/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/04/2026
09/28/2026
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown